| Model Number |
436-2512L |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device was returned for evaluation; the investigation confirmed a material rupture.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 436-2512l pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from one source.One patient was involved in the one malfunction and there was no patient consequence.The age, weight, and gender was not provided for the patient.